# SDR HEEA0012924

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3425 · Integrated Flight System
- Part: Rate Gyro
- Part number: 214075244001
- Condition: Failed
- Location: Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RATE GYRO FAILED.  WON'T PULL OFF FLAG ON HSI.
